# SDR 95FDEA01077

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 2565 · Escape Slide
- Part: Escape Slide
- Part number: 10608453
- Condition: Torn Girt
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE GIRT IS TORN 1.5 PER TC 72C247-00 THIS REQUIRES REPLACEMENT.  REPLACED FORWARD ENTRY DOOR ESCAPE SLIDE ASSY IAW FEDEX MM 25-60-13.
